Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 4, Pages 421-431
http://dx.doi.org/10.1155/S0161171278000423

(n-2)-tightness and curvature of submanifolds with boundary

Fachbereich Mathematik, Technische Universität Berlin, Straβe des 17. Juni 135, Berlin 12 (West) 1000, Germany

Received 2 August 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wolfgang Kühnel, “ -tightness and curvature of submanifolds with boundary,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 421-431, 1978. https://doi.org/10.1155/S0161171278000423.